# SDR CA970820017

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 58
- Engine: Cont IO550C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifter
- Part number: 646277
- Condition: Worn
- Location: Nr 1 & 5 Exh Val
- Part time: 370 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTON FINE METAL METAL (STEEL) PARTICLES WERE FOUND IN THE OIL FILTER. FURTHER INSPECTION REVEALED THE NR1 AND NR5 CYLINDERS EXHAUST VALVE LIFTERS WERE FOUND WORN ON THE LIFTER FACES. THE ENGINE WILL BE RETURNED TO CONTINENTAL TO DETERMINE THE CAUSE OF THE FAILURE.
